# SDR CHQA200900112

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 16,409 hours, 13,137 cycles
- Engine: Allsn AE3007A
- Engine time: 17,503 hours, 13,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C02223
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,242 hours, 7,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT OVERWING EMERGENCY LIGHTS ON BOTH SIDES OF THE AIRCRAFT WERE FOUND TO BE INOP.  THE AFT CABIN BATTERY POWER SUPPLY WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
